# SDR CALA2025021000323

- Difficulty date: February 4, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 76,295 hours, 28,068 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 141A51331
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR SKIN PANEL DENTS AT  LBL 11 STA 259 AND STA 277 REF AAR N/R 9933688 ACCOMPLISHED FLIGHT DECK FLOOR WEB REPAIR AT  LBL 11 STA 259 - STA 277 AS PER SRM 53-10-51-2R-2. WORK ACCOMPLISHED BY V928495 ACCOMPLISHED FLIGHT DECK FLOOR WEB REPAIR AT LBL 11 STA 259 - STA 277 AS PER SRM 53-10-51-2R-2. WORK ACCOMPLISHED BY V936393 REF ESFR:1038366
